# SDR GTIA2017073002127

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 42,780 hours, 20,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE,  CHEMICAL ODOR MID CABIN. TURNED OFF THE NR 2 PACK, NO CHANGE REPORTED.  DIVERTED.   PERFORMED GVI OF ENGINES PACKS AND APU AREA NO DEFECTS NOTED. NO DEFECTS OR ODORS
